# SDR AALA202102229016

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 57,946 hours, 7,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT SEAT FLASHLIGHT AND MOUNT BROKEN LOCATED AT NUMBER 3 ON CENTER BULKHEAD.  REMOVED AND REPLACED FLASH LIGHT AND HOLDER (AALA202102239015) PER AMM 25-64-01.
